MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SE ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SE ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 220P
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient had informed mold in the device.There was no report of patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices. the manufacturer previously received information alleging visualization of particles related to a cpap device's sound abatement foam.There was no report of patient harm or injury.The report states that a white material foreign to the unit was pulled in through back of the device.The complaint noted the fliter in the back of the unit was clogged.No filters were returned with the device.Qa also performed an external and internal visual inspection of the recieved deices and confirmed the engineering evaluation.Qa found evidence of this unknown talc-like contaminant in the air inlet of the remstar auto.The complaints noted the filters were "clogged" with this sybstance, indicatig the filters were not being changed in a timely manner, as noted in the associated user mansuals.Based on these findings and a complete review of the complaint it is concluded that no further investigation into the alleged complaint issue is appropriate at this time.It is also concluded that no futher correspondence or reply to the customer is required t close this complaint and no further investigatory activity will occur involving communications with the customer or otherwise.

Brand Name
REMSTAR SE ASSY
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13595563
Report Number2518422-2022-06451
Device Sequence Number1957345
Product Code BZD
UDI-Device Identifier00606959038356
UDI-Public00606959038356
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number220P
Device Catalogue Number220P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer09/17/2010
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown